# SDR RAIA00211307

- Difficulty date: November 3, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,363 hours, 16,296 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE TORQUE DROP 12 PERCENT. MAINTENANCE INSPECTED ENGINE AND PERFORMED SEVERAL GROUND RUNS AND COULD NOT DUPLICATE THE MALFUNCTION.
